# SDR AALA202310024034

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 54,112 hours, 37,475 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING RECEIVED IN FLIGHT. DETERMINED TO BE AFT RIGHT LAVATORY, BUT WAS UNOCCUPIED AND NO EVIDENCE OF SMOKE. MAINTENANCE REMOVED DEBRIS FROM AFT RIGHT LAVATORY DETECTOR FILTER. PERFORMED A SATISFACTORY OPERATIONAL TEST OF LAVATORY SMOKE DETECTOR SYSTEM PER AMM 26-17-00 WITH NO FAULTS NOTED.
